Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Horizontal ridges on thumb nails. Sign of serious condition. Have psoriasis

I was worried about the h0rizontal ridges on my thumb nails , I heard that nail problems can be a sign of a more serious condition? also I have psoriasis , I have had it since I was 16. I also would like a little feed back on the medicine Oxytinin[Iam sure the spelling is wrong, I am sure you know what med it is. thank you so much. Ann
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Ann,
Psoriasis can involve skin, scalp, nails and joints. It is quite common in psoriasis to find nail involvement. The horizontal ridging that you are having is a psoriasis induced change. It is seen in almost 50 percent cases of skin involvement. As far as severity is concerned, if nails are involved chance of joint involvement might be more.
I haven't heard of any medicine oxytinin in India. However it could be oxetine, an antidepressant given to calm mind.

Hope that answers your query. Take care.
Answered: Sat, 26 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor